# SDR AALA20091215DFW02

- Difficulty date: December 13, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 62,860 hours, 22,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOD LIGHT AT RIGHT AFT LAVATORY INOPERATIVE.  REPAIRED BROKEN WIRE.
